American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Jonathan Rosenberg. Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces . Trans. Amer. Math. Soc. 261 (1980) 1-32. MR 576861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Nolan R. Wallach. The analytic continuation of the discrete series. II . Trans. Amer. Math. Soc. 251 (1979) 19-37.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Nolan R. Wallach. The analytic continuation of the discrete series. I . Trans. Amer. Math. Soc. 251 (1979) 1-17. MR 531967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Hans Plesner Jakobsen. Intertwining differential operators for ${\rm Mp}(n,\,{\bf R})$ and ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 246 (1978) 311-337. MR 515541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Frederick W. Keene. Square integrable representations and a Plancherel theorem for parabolic subgroups . Trans. Amer. Math. Soc. 243 (1978) 61-73. MR 0498983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Robert P. Martin. Tensor products for ${\rm SL}(2,\,k)$ . Trans. Amer. Math. Soc. 239 (1978) 197-211. MR 487045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Yang Hua. On a degenerate principal series of representations of ${\rm U}(2, 2)$ . Trans. Amer. Math. Soc. 238 (1978) 229-252. MR 0466417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Shlomo Sternberg and Joseph A. Wolf. Hermitian Lie algebras and metaplectic representations. I . Trans. Amer. Math. Soc. 238 (1978) 1-43. MR 0486325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Floyd L. Williams. Topological irreducibility of nonunitary representations of group extensions . Trans. Amer. Math. Soc. 233 (1977) 69-84. MR 0463364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Tuong Ton-That. Symplectic Stiefel harmonics and holomorphic representations of symplectic groups . Trans. Amer. Math. Soc. 232 (1977) 265-277. MR 0476926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Kenneth D. Johnson and Nolan R. Wallach. Composition series and intertwining operators for the spherical principal series. I . Trans. Amer. Math. Soc. 229 (1977) 137-173. MR 0447483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] E. James Funderburk. Module structure of certain induced representations of compact Lie groups . Trans. Amer. Math. Soc. 228 (1977) 269-285. MR 0439992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Robert S. Strichartz. Bochner identities for Fourier transforms . Trans. Amer. Math. Soc. 228 (1977) 307-327. MR 0433147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] R. Penney. Spherical distributions on Lie groups and $C\sp{\infty }$\ vectors . Trans. Amer. Math. Soc. 223 (1976) 367-384. MR 0457632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Hrvoje Kraljević. On representations of the group $SU(n,1)$ . Trans. Amer. Math. Soc. 221 (1976) 433-448. MR 0409725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Johan F. Aarnes. Differentiable representations. I. Induced representations and Frobenius reciprocity . Trans. Amer. Math. Soc. 220 (1976) 1-35. MR 0417336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Tuong Ton-That. Lie group representations and harmonic polynomials of a matrix variable . Trans. Amer. Math. Soc. 216 (1976) 1-46. MR 0399366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Kenneth D. Johnson. Composition series and intertwining operators for the spherical principal series. II . Trans. Amer. Math. Soc. 215 (1976) 269-283. MR 0385012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Shlomo Sternberg. Symplectic homogeneous spaces . Trans. Amer. Math. Soc. 212 (1975) 113-130. MR 0379759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] J. Lepowsky. On the Harish-Chandra homomorphism . Trans. Amer. Math. Soc. 208 (1975) 193-218. MR 0376792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Robert Paul Martin. On the decomposition of tensor products of principal series representations for real-rank one semisimple groups . Trans. Amer. Math. Soc. 201 (1975) 177-211. MR 0374341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Richard Tolimieri. Solvable groups and quadratic forms . Trans. Amer. Math. Soc. 201 (1975) 329-345. MR 0354552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Richard Penney. Entire vectors and holomorphic extension of representations . Trans. Amer. Math. Soc. 198 (1974) 107-121. MR 0364556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Floyd L. Williams. Laplace operators and the $\mathfrak{h}$ module structure of certain cohomology groups . Trans. Amer. Math. Soc. 197 (1974) 1-57. MR 0379761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] George F. Leger and Eugene M. Luks. Cohomology of nilradicals of Borel subalgebras . Trans. Amer. Math. Soc. 195 (1974) 305-316. MR 0364554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Stephen S. Gelbart. A theory of Stiefel harmonics . Trans. Amer. Math. Soc. 192 (1974) 29-50. MR 0425519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Richard Penney. Entire vectors and holomorphic extension of representations. II . Trans. Amer. Math. Soc. 191 (1974) 195-207. MR 0364556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Juan A. Tirao. Square integrable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 190 (1974) 57-75. MR 0338270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Calvin C. Moore and Joseph A. Wolf. Square integrable representations of nilpotent groups . Trans. Amer. Math. Soc. 185 (1973) 445-462. MR 0338267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3